I'm a 16 year old female and my neurologist (I have epilepsy so I have been seeing my neuro for the past 4 years: I take Lamictal for epilepsy) prescribed me Vyvanse couple of days ago because I told her that I can't concentrate in my classes and that I forget things easily. I was a straight A student until last year. This year I'm getting 70s in my classes and I'm not happy with it. I'm taking 30 mg of Vyvanse. I'm writing this on my second day on Vyvanse. My appetite went down , now I have to force myself to eat something and I have a dry mouth ..Are these side effects going to go away... I don't see any positive effects from this medicine. I still can't focus or concentrate in my classes..however I think I'm a little bit motivated..but that is not helping. What's the point of being motivated if you can't absorb what is being taught in class? So I want to know what you guys think :( Do you think It will start working once you increase the dose?
You have to give Vyvanse time to build up in your sysytem before you start noticing any change. It doesn't suddenly make you more attentive in 1 or 2 doses. It is a good medication for teens as a lot of the kids I work with are on it. Now, it can affect your eating (as you seem to have discovered), but if after 1or 2 weeks you still don't feel any better, then please, by all means, tell your doctor. Also, make sure you're not taking in caffiene in your diet because it will really mess up the effects of the medication-namely, it will make you feel more irritable and aggressive. Alos, remember that it is designed to make you feel more tired at the end of the day so your body will rest better, so get plenty of sleep. Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Jul 2011 • 1 answer
Updated 6 Dec 2018 • 42 answers
Updated 18 Feb 2017 • 4 answers
Updated 3 Sep 2014 • 2 answers
I am slowly increasing my dose of Lamictal and was wondering if anyone experienced an increase in...
Updated 25 Jan 2019 • 1 answer